Welcome to the Quilting Board!

Already a member? Login above
loginabove
OR
To post questions, help other quilters and reduce advertising (like the one on your left), join our quilting community. It's free!

Results 1 to 3 of 3

Thread: My avatar

  1. #1
    Senior Member kathidahl's Avatar
    Join Date
    Oct 2010
    Location
    Once an Iowan, always an Iowan, but now suburban Chicagoland
    Posts
    412
    Blog Entries
    1
    Just thinking that my avatar is so me...I am have having arthritic back issues which extend to my right leg severely and left leg somewhat. I am going to get a cortisone shot next Friday..hope the avatar will not be so realistic after that!!

  2. #2
    Super Member QultingaddictUK's Avatar
    Join Date
    Jan 2011
    Location
    North Wales UK
    Posts
    1,693
    Quote Originally Posted by kathidahl
    Just thinking that my avatar is so me...I am have having arthritic back issues which extend to my right leg severely and left leg somewhat. I am going to get a cortisone shot next Friday..hope the avatar will not be so realistic after that!!
    Do rest after that injection, the Doc will tell you how long for, if you do as you are told it will work, don't ask me how I know :twisted:

    BTW I love your avatar :-D

  3. #3
    Super Member Ditter43's Avatar
    Join Date
    Jan 2007
    Location
    Crystal River Florida
    Posts
    9,466
    I hope you will feel like kicking up your heels!!...gently of coarse!!! :lol: :lol:

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

SEO by vBSEO ©2011, Crawlability, Inc.